Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 156, Number 18, 2009

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Preface
pp. 2907-2907(1)
Authors: Romaguera, S.; Sanchez-Granero, M. A.; Tkachenko, M.

Favourites:
ADD

Homomorphisms on real-valued little Lipschitz function spaces
pp. 2908-2913(6)
Authors: Jimenez-Vargas, A.; Villegas-Vallecillos, M.

Favourites:
ADD

Topological ordered C- (resp. I-)spaces and generalized metric spaces
pp. 2914-2922(9)
Authors: Kunzi, H. P.; Mushaandja, Z.

Favourites:
ADD

On the centre and the set of -limit points of continuous maps on dendrites
pp. 2923-2931(9)
Authors: Kocan, Z.; Kornecka-Kurkova, V.; Malek, M.

Favourites:
ADD

Completely normal frames and real-valued functions
pp. 2932-2941(10)
Authors: Ferreira, M. J.; Gutierrez Garcia, J.; Picado, J.

Favourites:
ADD

Proximal pointwise contraction
pp. 2942-2948(7)
Authors: Anuradha, J.; Veeramani, P.

Favourites:
ADD

Subsequential filters
pp. 2949-2959(11)
Authors: Garcia-Ferreira, S.; Uzcategui, C.

Favourites:
ADD

Homotopic properties of confluent maps in the proper category
pp. 2960-2970(11)
Authors: Fernandez-Bayort, T.; Quintero, A.

Favourites:
ADD

Preorderable topologies and order-representability of topological spaces
pp. 2971-2978(8)
Authors: Campion, M. J.; Candeal, J. C.; Indurain, E.

Favourites:
ADD

Shift spaces, -chaos and specification property
pp. 2979-2985(7)
Authors: Lampart, M.; Oprocha, P.

Favourites:
ADD
Favourites:
ADD

Integral extensions on rings of continuous functions
pp. 2996-3001(6)
Authors: Dominguez, J. M.; Mulero, M. A.

Favourites:
ADD

On convergence in fuzzy metric spaces
pp. 3002-3006(5)
Authors: Gregori, V.; Lopez-Crevillen, A.; Morillas, S.; Sapena, A.

Favourites:
ADD

Existence of hypercyclic polynomials on complex Frechet spaces
pp. 3007-3010(4)
Authors: Martinez-Gimenez, F.; Peris, A.

Favourites:
ADD

Area preserving analytic flows with dense orbits
pp. 3011-3015(5)
Authors: Marzougui, H.; Soler Lopez, G.

Favourites:
ADD
Favourites:
ADD

Lebesgue and co-Lebesgue di-uniform texture spaces
pp. 3021-3028(8)
Author: Ozcag, S.

Favourites:
ADD

On the Kneser property for reaction-diffusion systems on unbounded domains
pp. 3029-3040(12)
Authors: Morillas, F.; Valero, J.

Favourites:
ADD

Real dicompactifications of ditopological texture spaces
pp. 3041-3051(11)
Authors: Yldz, F.; Brown, L. M.

Favourites:
ADD

An extension of the dual complexity space and an application to Computer Science
pp. 3052-3061(10)
Authors: Rodriguez-Lopez, J.; Schellekens, M. P.; Valero, O.

Favourites:
ADD

Observations about equicontinuity and related concepts
pp. 3062-3069(8)
Authors: Corbacho, E.; Tarieladze, V.; Vidal, R.

Favourites:
ADD

Weak bases and quasi-pseudo-metrization of bispaces
pp. 3070-3076(7)
Author: Marin, J.

Favourites:
ADD

Dimension-like functions of the type dim and universality
pp. 3077-3085(9)
Authors: Georgiou, D. N.; Iliadis, S. D.; Megaritis, A. C.

Favourites:
ADD

The D-property in unions of scattered spaces
pp. 3086-3090(5)
Authors: Martinez, J. C.; Soukup, L.

Favourites:
ADD

Discrete Morse theory on graphs
pp. 3091-3100(10)
Authors: Ayala, R.; Fernandez, L. M.; Fernandez-Ternero, D.; Vilches, J. A.

Favourites:
ADD

Infinite products of quasi-continuous functions
pp. 3101-3108(8)
Authors: Chmielewska, K.; Maliszewski, A.

Favourites:
ADD

Extremal structure and Samuel compactification
pp. 3109-3113(5)
Author: Navarro-Pascual, J. C.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more